# SDR YENA2024013000158

- Difficulty date: January 30, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N665JB
- Make and model: Airbus A320-232
- Aircraft serial: 03348
- Aircraft time: 59,262 hours, 21,301 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 60
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION LOWER SILL LOC. FR60 ON DOOR CUT OUT IN BULK CARGO COMPT; REF. AERO WO: 1256626 / 2023-749878 - PERFORMED PERM. REPAIR LOC. FR61 +0.064" ON LOWER SILL BULK CARGO COMPT. IAW A320 SRM 53-41-49-300-003 PROCEDURE 2A FIG 001 SHT 1 & SHT2 CAT.B. REPAIR  AND REQUIRED INSP THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT 60000FC /120000FH SUBSEQUENT INSP AT INTERVALS OF TBD. IAW SRI 53-41-49-205-003 TBL 001.FUR-A320-53-01118 ASSIGNED.
